MAUDE Adverse Event Report: COVIDIEN SUCTION TUBE 6MM X 3.7M / 1/4; TUBING, NONINVASIVE

COVIDIEN SUCTION TUBE 6MM X 3.7M / 1/4; TUBING, NONINVASIVE
Model Number 5558301627
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the blue end of the suction tubing fell off.This happened before use, during prep.
 
Additional Manufacturer Narrative
The device history record files were reviewed and no discrepancies were found relating to the issue reported.One decontaminated sample without original package or lot number was received for evaluation.After performing a visual inspection per our procedure the connector was found to not have adhesive on one side of the connecting tube.The most probable root cause is due to a workmanship issue; the operator is responsible for assembling the tube with the connector as well as discarding any component that does not meet specification therefore the reported issue is generated when the operator fails to ensure that the component is acceptable.The personnel team was notified and made aware of this complaint.The failure was evaluated against the acceptable quality limit (aql) and based on all available information, no additional actions are deemed required at this time; the issue reported is below the approved aql and no trend exists.The current process is running according to product specifications meeting quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
SUCTION TUBE 6MM X 3.7M / 1/4
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10315776
Report Number9612030-2020-02542
Device Sequence Number14309447
Product Code GAZ
UDI-Device Identifier10884527019298
UDI-Public10884527019298
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5558301627
Device Catalogue Number5558301627
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date10/06/2020
Patient Sequence Number1